C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 31/3 (2011)

Strona redakcyjna
Spis treści
Instruction for authors

Aikaterini Aretaki, John Maroulas

Investigating the numerical range and Q-numerical range of non square matrices
Opuscula Math. 31 (2011), 303-315   Pełny tekst/Article:   pdf  pdf  (209kB)

Małgorzata Chudziak

Stability of the Popoviciu type functional equations on groups
Opuscula Math. 31 (2011), 317-325   Pełny tekst/Article:   pdf  pdf  (118kB)

Z. Denton, A.S. Vatsala

Monotone iterative technique for finite systems of nonlinear Riemann-Liouville fractional differential equations
Opuscula Math. 31 (2011), 327-339   Pełny tekst/Article:   pdf  pdf  (155kB)

XiWang Dong, JinRong Wang, Yong Zhou

On nonlocal problems for fractional differential equations in Banach spaces
Opuscula Math. 31 (2011), 341-357   Pełny tekst/Article:   pdf  pdf  (173kB)

Xiaoyan Dou, Yongkun Li, Ping Liu

Existence of solutions for a four-point boundary value problem of a nonlinear fractional differential equation
Opuscula Math. 31 (2011), 359-372   Pełny tekst/Article:   pdf  pdf  (170kB)

E.M. Elabbasy, Sh.R. Elzeiny

Oscillation theorems concerning non-linear differential equations of the second order
Opuscula Math. 31 (2011), 373-391   Pełny tekst/Article:   pdf  pdf  (188kB)

A.Kh. Khachatryan, Kh.A. Khachatryan

Existence and uniqueness theorem for a Hammerstein nonlinear integral equation
Opuscula Math. 31 (2011), 393-398   Pełny tekst/Article:   pdf  pdf  (105kB)

Viktor Kulik, Ewa Tkocz-Piszczek

Some constructions of Lyapunov function for linear extensions of dynamical systems
Opuscula Math. 31 (2011), 399-409   Pełny tekst/Article:   pdf  pdf  (134kB)

Wei Long, Jianfu Yang

Existence and asymptotic behavior of solutions for Hénon type equations
Opuscula Math. 31 (2011), 411-424   Pełny tekst/Article:   pdf  pdf  (200kB)

Piotr Niemiec

A note on invariant measures
Opuscula Math. 31 (2011), 424-431   Pełny tekst/Article:   pdf  pdf  (142kB)

Sotiris K. Ntouyas, Guotao Wang, Lihong Zhang

Positive solutions of arbitrary order nonlinear fractional differential equations with advanced arguments
Opuscula Math. 31 (2011), 433-442   Pełny tekst/Article:   pdf  pdf  (132kB)

YanLong Yang, JinRong Wang

On some existence results of mild solutions for nonlocal integrodifferential Cauchy problems in Banach spaces
Opuscula Math. 31 (2011), 443-455   Pełny tekst/Article:   pdf  pdf  (152kB)

Zhi-Han Zhao, Yong-Kui Chang, G.M. N'Guérékata

A new composition theorem for Sp-weighted pseudo almost periodic functions and applications to semilinear differential equations
Opuscula Math. 31 (2011), 457-474   Pełny tekst/Article:   pdf  pdf  (203kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie